MathSciNet Relay Station
MathSciNet bibliographic data
MR217780 (36 #869) 54.80
Ungar, Gerald S. Local homogeneity. Duke Math. J. 34 1967 693–700.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement